# SDR IXXA2022022502

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24985
- Aircraft time: 119,422 hours, 22,761 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Attach Angle
- Part number: 224233535
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE COWL ATTACH ANGLE BROKEN
